Volume 130, Number 1, April 2020
|Number of page(s)||6|
|Published online||30 April 2020|
Non-Markovian generalization of a stochastic Schrödinger equation for two interacting qubits
Samara National Research University - 34 Moskovskoe shosse, Samara, Russia
Received: 29 January 2020
Accepted: 20 April 2020
The non-Markovian generalization of a stochastic Schrödinger equation of diffusion type is considered. Generalization is performed by adding to the system Hamiltonian new stochastic terms some of which are correlated with the environment. The advantage of such an approach is ensuring the complete positivity of the density operator at any time. We illustrate the approach by the example of two interacting qubits in noisy laser fields.
PACS: 03.65.Yz – Decoherence; open systems; quantum statistical methods / 03.65.-w – Quantum mechanics
© EPLA, 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.